Learn how to use Mayo Clinic Connect
Request an Appointment
← Return to Shrinking penis after surgery and radiation
Shrinking penis after surgery and radiation
@jeanadair123, Urethral stricture is mentioned as one of the side affects of radiation therapy according to Mayo Clinic's website – Urethral stricture
Symptoms & causes: https://www.mayoclinic.org/diseases-conditions/urethral-stricture/symptoms-causes/syc-20362330. There is also some information on advanced diagnostics and treatment at the Urethral stricture care at Mayo Clinic: https://www.mayoclinic.org/diseases-conditions/urethral-stricture/care-at-mayo-clinic/mac-20362386
@artscaping may have some more thoughts on what might help.
Has your husbands symptoms increased gradually since after the radiation treatments?
Jump to this post
He had his radiation in 2011 h said it starts slowly about a year ago. Thank you for the information.
Create an account to connect with other patients and caregivers like you.Ask questions, get answers, and give and get support.Also follow blogs from Mayo Clinic experts.
Already have an account? Sign In